MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ETLW1613C124E |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
06/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted in the endovascular treatment of a 55mm aaa.It was reported the patient presented emergently 16 days post-index procedure with a thrombosed limb. the distal neck (52mm length) measured 18mm in diameter, in proximity to the flow divider of the graft. the ipsilateral limb (right side) was deployed approximately 1cm down from the flow divider during the index evar. there was no kink, deformation or issues with the functionality noted in the thrombosed limb.On follow up scan, it appeared this limb was being compressed by the other side.On the same date, the physician performed a thrombectomy and placed a 16 x 16 x 82mm limb at the flow divider on the right side, followed by the kissing balloon technique.The event resolved.Per the physician the cause of the thrombosed limb was compression from the greater radial force on the contralateral side. there was no kink ,deformation or occlusion noted in the contralateral side.No additional clinical sequalae were provided and the patient is fine.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.